# SDR DHL2003604507

- Difficulty date: April 29, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD L/E FORMER WITH 0.500 INCH CRACK STA XFS 578.750.  STOP DRILLED CRACK AT STA XFS 578.750 AND FABRICATED ANGLE DOUBLER (2024-T3 0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10, SRM 51-1-20D PG 9, 51-1-21 PG 1.
